# SDR MASA2011091363670

- Difficulty date: September 10, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 22,733 hours, 15,961 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ME DOOR OPEN PLCD DAMAGED.  R2 PAX DOOR OPEN PLACARD.
